# SDR UALA2013040902381

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 49,708 hours, 19,864 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Missing
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L MISSING PLASTIC FROM ARMING WINDOW.   CANNOT FIND IT.  REPLACED MISSING WINDOW.
